# SDR UALA2011101005471

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,255 hours, 9,304 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REFUELING, FOUND CENTER FUEL TANK RT REFUEL VLV IND LAMP NON LIGHT.  REPLACED WITH NEW FQPU AND FQPU OPERATIONAL TEST OKAY.
